| Model Number |
6720-0737 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
| Date of Event |
02/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device noted as returned.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
Bipolar cup dislocated from inner head.He had two reduction within two weeks.Update (b)(6) 2022: stem was revised for an unknown reason.
Event or Problem Description
Bipolar cup dislocated from inner head.He had two reduction within two weeks.Update 05-april-2022: stem was revised for an unknown reason.
Additional Manufacturer Narrative
An event regarding revision involving an accolade stem was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection: visual inspection of the returned device indicated that there is some white material adhered to the ha coated portion of the stem, consistent with osseointegration.The device appears undamaged.There is nothing further to note.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to disassociation of the metal head from the bipolar (uhr) head.The stem was also revised for an unknown reason.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.